Translator Disclaimer
January, 2020 Cocycles of nilpotent quotients of free groups
Takefumi NOSAKA
J. Math. Soc. Japan 72(1): 171-184 (January, 2020). DOI: 10.2969/jmsj/79997999

Abstract

We focus on the cohomology of the $k$-th nilpotent quotient of a free group. We describe all the group 2-, 3-cocycles in terms of the Massey product and give expressions for some of the 3-cocycles. We also give simple proofs of some of the results on the Milnor invariant and Johnson–Morita homomorphisms.

Citation

Download Citation

Takefumi NOSAKA. "Cocycles of nilpotent quotients of free groups." J. Math. Soc. Japan 72 (1) 171 - 184, January, 2020. https://doi.org/10.2969/jmsj/79997999

Information

Received: 3 March 2018; Revised: 15 September 2018; Published: January, 2020
First available in Project Euclid: 18 March 2019

zbMATH: 07196502
MathSciNet: MR4055094
Digital Object Identifier: 10.2969/jmsj/79997999

Subjects:
Primary: 20F18, 20J06, 55S30
Secondary: 20F14, 57Q45

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 1 • January, 2020
Back to Top